RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2019, Volume 29, Issue 2, Pages 153–165 (Mi vuu673)  

MATHEMATICS

Projection method for solving equations for multidimensional operators with anisotropically homogeneous kernels of compact type

V. M. Deundyakab, A. V. Lukina

a Southern Federal University, ul. Bolshaya Sadovaya, 105/42, Rostov-on-Don, 344006, Russia
b State Scientific Organization: Research Institute “Spetsvuzavtomatika”, per. Gazetnyi, 51, Rostov-onDon, 344002, Russia

Abstract: We consider the Banach algebra $\mathfrak{V}_{\mathbf{n}; p}$ of operators with anisotropically homogeneous kernels of compact type in $L_p$-space on the $\mathbb{R}^n$-group. Interest in the operators from $\mathfrak{V}_{\mathbf{n}; p}$ is motivated by their natural connection with the Mellin convolution operators and multidimensional multiplicative convolution operators on the $\mathbb{R}^n$-group, as well as by their applicability to the solution of problems with complex singularities. We describe the relationship of this algebra with the algebra of multidimensional convolution operators with compact coefficients using the similarity isomorphism. For the operators from the $\mathfrak{V}_{\mathbf{n}; p}$-algebra we obtain the criterion of applicability of the projection method for solving operator equations in terms of invertibility of some set of operators in cones. We prove the criterion of applicability using the reduction of the original equation to an equation for convolution operators with compact coefficients. The proof of the applicability of the projection method is sufficiently based on the new operator version of the local principle by A.V. Kozak in the theory of projection methods, which is a modification of the well-known local principle by I.B. Simonenko in the theory of the Fredholm property. In this paper, we give illustrative examples of the equations for operators with anisotropically homogeneous kernels of compact type, where we calculate the symbol and apply the developed projection method for these operators.

Keywords: integral operator, homogeneous kernels, convolution operator, projection method, compact coefficients.

DOI: https://doi.org/10.20537/vm190202

Full text: PDF file (234 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.988.8
MSC: 47G10, 45L05, 45P05
Received: 17.02.2019

Citation: V. M. Deundyak, A. V. Lukin, “Projection method for solving equations for multidimensional operators with anisotropically homogeneous kernels of compact type”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 29:2 (2019), 153–165

Citation in format AMSBIB
\Bibitem{DeuLuk19}
\by V.~M.~Deundyak, A.~V.~Lukin
\paper Projection method for solving equations for multidimensional operators with anisotropically homogeneous kernels of compact type
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2019
\vol 29
\issue 2
\pages 153--165
\mathnet{http://mi.mathnet.ru/vuu673}
\crossref{https://doi.org/10.20537/vm190202}
\elib{https://elibrary.ru/item.asp?id=39136241}


Linking options:
  • http://mi.mathnet.ru/eng/vuu673
  • http://mi.mathnet.ru/eng/vuu/v29/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:193
    Full text:56
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020